Acetaminophen (pain reliever/fever reducer), dextromethorphan HBr (cough suppressant). What you need to make your child feel better. Cough. Sore throat. Great taste. Trusted by parents for over 50 years. Great Tasting Liquids: Free dosage cup (enclosed); Alcohol-free. Each teaspoonful contains: sodium 5 mg. Contains no aspirin. Temporarily relieves minor aches and pains; headache; minor sore throat pain; cough due to minor throat and bronchial irritation as may occur with a cold. Temporarily reduces fever.
This product does not contain directions or warnings for adult use. Do not give more than directed. May be given every 4 hours. Do not give more than 5 doses in 24 hours unless directed by a doctor. Children Under 4 Years of Age: Do not use. Children 4 to Under 6 Years of Age: 1 Teaspoonful (5 ml). Children 6 to Under 12 Years of Age: 2 Teaspoonfuls (10 ml). Store at controlled room temperature 68-77 degrees F (20-25 degrees C).
Active Ingredients (in each 5 ml, 1 Teaspoonful): Acetaminophen (160 mg), Dextromethorphan HBr (5 mg). Inactive Ingredients: Citric Acid, Edetate Disodium, FD&C Blue 1, FD&C Red 40, Flavors, Glycerin, Polyethylene Glycol, Purified Water, Sodium Benzoate, Sodium Citrate, Sorbitol, Sucrose.
Sign up to receive exclusive email-only savings and information.